A conjecture on nonlocal random tight-binding models

Chuck Yeung, Y. Oono

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


It is conjectured, with the aid of numerical studies, that the site random tight-binding model with the long-range hopping term (decaying more slowly than any exponential function) exhibits nonexponentially localized eigenstates. For example, if the hopping term decays as exp[−√x], then the eigenfunctions decay as exp[−√x].

Original languageEnglish (US)
Pages (from-to)1061-1065
Number of pages5
Issue number9
StatePublished - Nov 1 1987

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy


Dive into the research topics of 'A conjecture on nonlocal random tight-binding models'. Together they form a unique fingerprint.

Cite this